ISSN 2415-1297 (Online)   ISSN 2415-1300 (Print)
 
             
 
Volume : 27 Issue : 3 Year : 2019
 
A Characterization of Montel Spaces [Med J Islamic World Acad Sci]
Med J Islamic World Acad Sci. 1997; 10(2): 49-54

A Characterization of Montel Spaces

Abdul Quddus
From Department of Mathematics, Dhaka University, Dhaka-1000, Bangladesh.

In this paper an analytic criterion for test function spaces of type K { Mp } to be a Montel space are studied.

Keywords: Montel Spaces, mathematics, test function spaces


Abdul Quddus. A Characterization of Montel Spaces. Med J Islamic World Acad Sci. 1997; 10(2): 49-54

Corresponding Author: Abdul Quddus, Bangladesh


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar




   
Copyright 2021 medicaljournal-ias.org. All Rights Reserved.